Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 2, Pages 135-143
http://dx.doi.org/10.1155/S0161171201005087

Fuzzy BCI-subalgebras with interval-valued membership functions

1Department of Mathematics, Gyeongsang National University, Chinju 660-701, South Korea
2Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, South Korea

Received 3 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sung Min Hong, Young Bae Jun, Seon Jeong Kim, and Gwang Il Kim, “Fuzzy BCI-subalgebras with interval-valued membership functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 2, pp. 135-143, 2001. https://doi.org/10.1155/S0161171201005087.